Items where Year is 2004

Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | K | L | M | P | R | S | T | V
Number of items: 79.


Abascal, Juan Felipe P. J. and Lionheart, William R.B. (2004) Rank analysis of the anisotropic inverse conductivity problem. In: International Conference on Electrical Bioimpedance and Electrical Impedance Tomography, 20-24 June 2004, Gdansk, Poland..


Baker, Christopher and Song, Yihong (2004) Periodic solutions of discrete Volterra equations. Mathematics and Computers in Simulation, 64 (5). pp. 521-542. ISSN 0378-4754

Ball, Frank and Neal, Peter (2004) Poisson approximations for epidemics with two levels of mixing. The Annals of Probability, 32 (1B). pp. 1168-1200. ISSN 0091-1798

Battam, N. W. and Gorounov, D. G. and Korolev, G. L. and Ruban, A. I. (2004) Shock wave interaction with viscous wake in supersonic flow. Journal of Fluid Mechanics, 504. pp. 301-341. ISSN 0022-1120

Berkman, Ayse and Borovik, Alexandre (2004) A generic identification theorem for groups of finite Morley rank. Journal of the London Mathematical Society, 69 (1). pp. 14-26. ISSN 0024-6107

Berthelot, K. and Muldoon, M. and Rajkowitsch, L. and Hughes, J. and McCarthy, J. E. G. (2004) Dynamics and processivity of 40S ribosome scanning on mRNA in yeast. Molecular Microbiology, 51 (4). pp. 987-1002. ISSN 0950-382X

Betcke, T. and Trefethen, L. N. (2004) Computations of Eigenvalue Avoidance in Planar Domains. PAMM, Proceedings in Applied Mathematics and Mechanics, 4 (1). pp. 634-635. ISSN 1617-7061

Betcke, Timo and Voss, Heinrich (2004) A Jacobi-Davidson type projection method for nonlinear eigenvalue problems. Future Generation Computer Systems, 20 (3). pp. 363-372. ISSN 0167-739X

Boshnakov, Georgi N. (2004) On Some Concepts of Residuals. Pliska Studia Mathematica Bulgarica, 16. pp. 23-33. ISSN 0204-9805

Broomhead, D. S. and Huke, J. P. and Muldoon, M. R. and Stark, J. (2004) Iterated Function System Models of Digital Channels. Proceedings of the Royal Society of London, Series A, 460. pp. 3123-3142. ISSN 1364-5021

Broomhead, D. S. and Sidorov, Nikita (2004) Mutual information and capacity of a linear digital channel. Nonlinearity, 17 (6). pp. 2203-2223. ISSN 1361-6544

Broomhead, Dave and Montaldi, James and Sidorov, Nikita (2004) Golden gaskets: variations on the Sierpinski sieve. Nonlinearity, 17. pp. 1455-1480. ISSN 0951-7715

Bryant, R. M. (2004) Modular Lie representations of groups of prime order. Mathematische Zeitschrift, 246 (3). pp. 603-617. ISSN 1432-1823

Buchstaber, Victor and Shorina, S. Yu. (2004) w-function of the KDV hierarchy. Geometry, Topology and Mathematical Physics, 212. pp. 41-46. ISSN 0065-9290

Burdges, Jeffrey (2004) A signalizer functor theorem for groups of finite Morley rank. Journal of Algebra, 274 (1). pp. 215-229. ISSN 0021-8669


Chahlaoui, Younes and Gallivan, Kyle A and Van Dooren, Paul (2004) The Hinfinity-norm calculation for large sparse systems. In: 16th Symp. on the Mathematical Theory of Networks and Systems (MTNS04), 5-9 July 2004, Leuven.

Chahlaoui, Younes and Lemonnier, Damien and Vandendorpe, Antoine and Van Dooren, Paul (2004) Second Order Balanced Truncation. Linear Algebra and its Applications, 415 (2-3). pp. 373-384. ISSN 0024-3795

Chahlaoui, Younes and Lemonnier, Damien and Vandendorpe, Antoine and Van Dooren, Paul (2004) Second Order Structure Preserving Balanced Truncation. In: 16th Symp. on the Mathematical Theory of Networks and Systems (MTNS04), 5-9 July 2004, Leuven.

Civan, Yusuf and Ray, Nigel (2004) Homotopy Decompositions and K-theory of Bott Towers. K-theory, 34 (1). pp. 1-33. ISSN 0920-3036

Crivei, Septimiu and Prest, Mike and Reynders, Geert (2004) Model theory of comodules. J. Symbolic Logic, 69 (1). pp. 137-142. ISSN 0022-4812


Deijfen, M. and Haggstrom, O. and Bagley, J. (2004) A stochastic model for competing growth on Rd. Markov Processes and Related Fields, 10 (2). pp. 217-248. ISSN 1024-2953

Denier, J.P. and Hewitt, R.E. (2004) Asymptotic matching constraints for a boundary-layer flow of a power-law fluid. Journal of Fluid Mechanics, 518. pp. 261-279. ISSN 1469-7645

Derdeyn, Cynthia A. and Decker, Julie M. and Bibollet-Ruche, Frederic and Mokili, John L. and Muldoon, Mark and Denham, Scott A. and Heil, Marintha L. and Kasolo, Francis and Musonda, Rosemary and Hahn, Beatrice H. and Shaw, George M. and Korber, Bette T. and Allen, Susan and Hunter, Eric (2004) Envelope-Constrained Neutralization-Sensitive HIV-1 After Heterosexual Transmission. Science, 303. pp. 2019-2022. ISSN 0036-8075

Doney, R. A. (2004) Small-time behaviour of Lévy processes. Electronic Journal of Probability, 9. pp. 209-229. ISSN 1083-6489

Doney, R. A. (2004) Stochastic bounds for Lévy processes. The Annals of Probability, 32 (2). pp. 1545-1552. ISSN 0091-1798

Duck, P.W. and Hewitt, R.E. and Foster, M.R. (2004) On the spatial development of a dusty wall jet. Journal of Fluid Mechanics, 514. pp. 385-411.


Eaton, Charles W and An, Jianbei (2004) Blocks with trivial intersection defect groups. Mathematisches Zeitschrift, 247 (3). pp. 461-486. ISSN 0025-5874

Eaton, Charles W. (2004) The equivalence of some conjectures of Dade and Robinson. Journal of Algebra, 271 (2). pp. 638-651. ISSN 0021-8669

Ekström, Erik (2004) Convexity of the optimal stopping boundary for the American put option. Journal of Mathematical Analysis and Applications, 299 (1). pp. 147-156. ISSN 0022-247X

Ekström, Erik (2004) Properties of American option prices. Stochastic Processes and their Applications, 114 (2). pp. 265-278. ISSN 0304-4149


Fielding, S.M. and Olmsted, P.D. (2004) Spatio-temporal oscillations and rheochaos in a simple model of shear banding. Physical Review Letters, 92 (084502). pp. 1-4. ISSN 0031-9007

Fletcher, A. J. P. and Ruban, A. I. and Walker, J. D. A. (2004) Instabilities in supersonic compression ramp flow. Journal of Fluid Mechanics, 517. pp. 309-330. ISSN 0022-1120


Gajjar, S. J. B. and Azzam, Nabila A. (2004) Numerical solution of the Navier-Stokes equations for the flow in a cylinder cascade. Journal of Fluid Mechanics, 520. pp. 51-82. ISSN 0022-1120

Garkusha, Grigory and Prest, Mike (2004) Injective objects in triangulated categories. J. Algebra Applications, 3 (4). pp. 367-389. ISSN 0219-4988

Glendinning, Paul (2004) The Mathematics of Motion Camouflage. Proceedings of the Royal Society (London) Series B, 271. pp. 477-481. ISSN 0962-8452

Glendinning, Paul (2004) The nonsmooth pitchfork bifurcation. Discrete and continuous dynamical systems Series B, 4 (2). pp. 457-464. ISSN 1531-3492

Grabsi, Fethi and Montaldi, James and Ortega, Juan-Pablo (2004) Bifurcation and forced symmetry breaking in Hamiltonian systems. C.R. Acad. Sci. Paris, Ser. I, 338 (7). pp. 565-570. ISSN 1631-073X


Hall, Catherine. M and Jones, Julie. A and Meyer-Bahlburg, Heino. F. L and Dolezal, Curtis and Coleman, Michelle and Foster, Peter and Price, David. A and Clayton, Peter. E (2004) Behavioral and physical masculinization are related to genotype in girls with congenital adrenal hyperplasia. Journal of Clinical Endocrinology and Metabolism, 89 (1). pp. 419-424. ISSN 0021-972X

Heil, Matthias (2004) An efficient solver for the fully-coupled solution of large-displacement fluid-structure interaction problems. Computer Methods in Applied Mechanics and Engineering, 193 (1-2). pp. 1-23. ISSN 0045-7825

Higham, Nicholas J (2004) The numerical stability of barycentric Lagrange interpolation. IMA Journal of Numerical Analysis, 24. pp. 547-556. ISSN 1464-3642

Higham, Nicholas J. and Konstantinov, Mihail and Mehrmann, Volker and Petkov, Petko (2004) The Sensitivity of Computational Control Problems. IEEE Control Systems Magazine, 24 (1). pp. 28-43. ISSN 0272-1708

Higham, Nicholas J. and Mackey, D. Steven and Mackey, Niloufer and Tisseur, Françoise (2004) Computing the Polar Decomposition and the Matrix Sign Decomposition in Matrix Groups. SIAM Journal On Matrix Analysis and Applications, 25 (4). pp. 1178-1192. ISSN 1095-7162

Higham, Nicholas J. and Mackey, D. Steven and Mackey, Niloufer and Tisseur, Françoise (2004) Computing the Polar Decomposition and the Matrix Sign Decomposition in Matrix Groups. SIAM Journal On Matrix Analysis and Applications, 25 (4). pp. 1178-1192. ISSN 1095-7162

Hof, B. and Juel, Anne and Zhao, L. and Ben Hadid, H. and Henry, D. and Mullin, T. (2004) On the onset of oscillatory convection in molten gallium. Journal of Fluid Mechanics, 515. pp. 391-413. ISSN 0022-1120


Khudaverdian, Hovhannes M. (2004) Semidensities on odd symplectic supermanifolds. Communications in Mathematical Physics, 247 (2). pp. 353-390. ISSN 1432-0916

Khudaverdian, Hovhannes M. and Voronov, Theodore (2004) On odd Laplace Operators II. In: Geometry, Topology and Mathematical Physics. American Mathematical Society Translations—Series 2, 212 . American Mathematical Society, pp. 179-205. ISBN 0821836137


Lionheart, William and Polydorides, Nicholas and Borsic, Andrea (2004) Part 1: the reconstruction problem. In: Electrical Impedance Tomography: Methods, History and Applications. Series in Medical Physics and Biomedical Engineering . Institute of Physics, Bristol, pp. 3-64. ISBN 0750309520

Lionheart, William R.B. (2004) Geometric methods for anisotopic inverse boundary value problems. In: New Analytic and Geometric Methods in Inverse Problems Lectures given at the EMS Summer School and Conference held in Edinburgh, Scotland 2000. Springer, Berlin, pp. 337-351. ISBN 3540406824

Lombardo, S. and Mikhailov, A.V. (2004) Reductions of integrable equations: dihedral group. Journal of Physics A: Mathematical and General, 37 (31). pp. 7727-7742. ISSN 0305-4770

Lucas, Craig (2004) Algorithms for Cholesky and QR Factorizations, and the Semidefinite Generalized Eigenvalue Problem. Doctoral thesis, The University of Manchester.


Mackey, D. S. and Mackey, Niloufer and Tissuer, Françoise (2004) G-reflectors: Analogues of householder transformations in scalar product spaces. Linear Algebra and its Applications, 385. pp. 187-213. ISSN 0024-3795

Mackey, D. Steven and Mackey, Niloufer and Tisseur, Françoise (2004) G-Reflectors: Analogues of Householder Transformations in Scalar Product Spaces. Linear Algebra and its Applications, 385. pp. 187-213. ISSN 0024-3795

Mazzocco, Marta (2004) Irregular isomonodromic for Garnier systems and Okamoto's canonical transformations. Journal of the London Mathematical Society, 70 (2). pp. 405-419. ISSN 0024-6107

Mike, Prest and Gena, Puninski (2004) One-sided indecomposable pure-injective modules over string algebras. Colloq. Math., 101 (1). pp. 89-112. ISSN 0010-1354

Minh, Pham Anh and Symonds, Peter (2004) The cohomology of pro-p groups with a powerfully embedded sub-group. Journal of Pure and Applied Algebra, 189 (1-3). pp. 221-226. ISSN 0022-4049

Montaldi, J and Ortega, J-P and Ratiu, TS (2004) The relation between local and global dual pairs. Math Research Letters, 11. pp. 355-363. ISSN 1073-2780

Moss, D. and Shukurov, A. (2004) Accretion disc dynamos opened up by external magnetic fields. Astronomy & Astrophysics, 413. pp. 403-414. ISSN 0004-6361


Panov, Taras and Ray, Nigel and Vogt, Rainer (2004) Colimits, Stanley-Reisner algebras, and loop spaces. In: Categorical Decomposition Techniques in Algebraic Topology. Progress in Mathematics, 215 . Birkhauser Verlag, Basel, pp. 261-291. ISBN 3-7643-0400-6

Paris, Jeff (2004) Deriving information from inconsistent knowledge bases: A completeness proof for $^\eta\rhd_\eta$". Logic Journal of IGPL, 12 (5). pp. 345-353. ISSN 1367-0751

Perkins, Sarah B. and Rowley, Peter (2004) Coxeter Length. Journal of Algebra, 273 (1). pp. 344-358. ISSN 0021-8669

Polydorides, Nick (2004) Electromagnetic inverse problems for nematic liquid crystals and capacitance imaging. [MIMS Preprint]

Prest, Mike and Puninskaya, Vera and Ralph, Alexandra (2004) Some model theory of sheaves of modules. Journal of Symbolic Logic, 69 (4). pp. 1187-1200. ISSN 0022-4812

Prest, Mike and Wisbauer, Robert (2004) Finite presentation and purity in categories σ[M]. Colloq. Math., 99. pp. 189-202. ISSN 0010-1354

Puninski, Gennadi (2004) Superdecomposable pure injective modules exist over some string algebras. Proceedings of the Americal Mathematical Society, 132 (7). pp. 1891-1898. ISSN 0002-9939

Puninski, Gennadi and Rothmaler, Philipp (2004) When every finitely generated flat module is projective. Journal of Algebra, 277 (2). pp. 542-558. ISSN 0021-8693


Rowley, Peter (2004) Cross Orbits. LMS J. Comput. Math., 7. pp. 219-265. ISSN 1461-1570

Rowley, Peter and Walker, Louise (2004) A 11,707,448,673,375 vertex graph related to the baby monster I. Journal of Combinatorial Theory, Series A, 107 (2). pp. 181-213. ISSN 0021-9800

Rowley, Peter and Walker, Louise (2004) A 11,707,448,673,375 vertex graph related to the baby monster II. Journal of Combinatorial Theory, Series A, 107 (2). pp. 215-261. ISSN 0021-9800

Rowley, Peter and Walker, Louise (2004) On point orbits of the Co2-minimal parabolic geometry. Journal of Combinatorial Theory, Series A, 107 (2). pp. 263-293. ISSN 0021-9800


Shardlow, Tony (2004) Nucleation of waves in excitable media by noise. Multiscale Modeling and Simulation, 3 (1). pp. 151-167. ISSN 1540-3459

Sharp, Richard (2004) A local limit theorem for closed geodesics and homology. Transactions of the American Mathematical Society, 356 (12). pp. 4897-4908. ISSN 0002-9947

Shiryaev, A. N. and Yor, M. (2004) On the problem of stochastic integral representations of functionals of the Browian motion II. Theory of Probability and its Applications, 48 (2). pp. 304-313. ISSN 1095-7219

Silvester, David and Mihajlovic, Milan D. (2004) A Black-Box Multigrid Preconditioner for the Biharmonic Equation. BIT Numerical Mathematics, 44 (1). pp. 151-163. ISSN 1572-9125

Symonds, Peter (2004) Mackey functors and control of fusion. Bulletin of the London Mathematical Society, 35 (5). pp. 623-632. ISSN 0024-6093


Theofilis, V. and Duck, P. and Owen, J. (2004) Viscous linear stability analysis of rectangular duct and cavity flows. Journal of Fluid Mechanics, 505. pp. 249-286. ISSN 0022-1120

Thomas, Michael R. (2004) A NON-CLASSICAL APPROACH TO MAXIMUM ENTROPY IN UNCERTAIN REASONING. Doctoral thesis, Manchester Institute for Mathematical Sciences, The University of Manchester.

Tisseur, Françoise (2004) Tridiagonal-diagonal reduction of symmetric indefinite pairs. SIAM Journal On Matrix Analysis And Applications, 26 (1). pp. 215-232. ISSN 0895-4798

Tomlinson, Rachel A and Hammer, Hanno and Lionheart, William RB (2004) THE DEVELOPMENT OF A NOVEL METHODOLOGY FOR TOMOGRAPHIC PHOTOELASTICITY. In: ICEM12- 12th International Conference on Experimental Mechanics, 29 August - 2 September, 2004, Politecnico di Bari, Italy.


Voronov, Theodore (2004) An alternative form of the Helmholtz criterion in the inverse problem of the calculus of variations. Letters in Mathematical Physics, 67 (2). pp. 103-110. ISSN 0377-9017

This list was generated on Sun Apr 14 01:00:04 2024 BST.